# SDR LR7A2025061903765

- Difficulty date: June 19, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,913 hours, 36,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brace
- Part number: 3418673
- Condition: Bent
- Location: Zone 100
- Part time: 70,913 hours, 36,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING, THE RAMP WAS RAISED BRING THE CARGO INTO CONTACT WITH AIRCRAFT STRUCTURE.  FIVE UPPER FUSELAGE BRACES BENT APPROXIMATELY FS789 - 810 / REPLACED BRACES IAW ERO#5350ERO3946 REF MEA 382-53-25-050
